Login
中文
Home
Scientific Research
Research Field
Paper Publications
Patents
Published Books
Research Projects
Teaching Research
Teaching Resources
Teaching Information
Teaching Achievement
Awards and Honours
Enrollment Information
Student Information
My Album
Blog
Association
Current position:
Home
>>
Scientific Research
>>
Paper Publications
马杰
Personal Information
Professor
Paper Publications
The inducibility of oriented stars, Ping Hu, Jie Ma, Sergey Norin and Hehui Wu, Submitted.
A clique version of the Erdos-Gallai stability theorems, Jie Ma and Long-Tu Yuan, Submitted.
Minimizing cycles in tournaments and normalized q-norms, Jie Ma and Tianyun Tang, Submitted.
On the rainbow matching conjecture for 3-uniform hypergraphs, Jun Gao, Hongliang Lu, Jie Ma and Xingxing Yu, Submitted.
Improvements on induced subgraphs of given sizes, Jialin He, Jie Ma and Lilu Zhao, Submitted.
Extremal problems of Erdos, Faudree, Schelp and Simonovits on paths and cycles, Binlong Li, Jie Ma and Bo Ning, Submitted.
Upper bounds on the extremal number of the 4-cycle, Jie Ma and Tianchi Yang, Submitted.
majie,majie.COLORING GRAPHS WITH TWO ODD CYCLE LENGTHS.SIAM JOURNAL ON DISCRETE MATHEMATICS,2017,32(1):296-319.
majie,majie.Maximizing proper colorings on graphs.JOURNAL OF COMBINATORIAL THEORY SERIES B,2015,115236-275.
majie,majie.On judicious bipartitions of graphs.COMBINATORICA,2016,36(5):537-556.
majie,majie.Graphs Containing Topological H.JOURNAL OF GRAPH THEORY,2016,82(2):121-153.
majie,majie.Some extremal results on complete degenerate hypergraphs.JOURNAL OF COMBINATORIAL THEORY SERIES A,2018,154598-609.
total49 4/5
first
previous
next
last
Page